Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

High blood sugar levels, boils in the armpits, cracks in the feet. Taking pioglar, eritel, glucoredfort. Cancer chances?

good morning doctor. my mother is 53 years old. she has a blood sugar count of 325. she gets boils in her armpit and huge cracks in her feet . her diabetologist has recommended glucoredfort, eritel and pioglar. after taking her diabetes medicines the boils disappear ,but she says she feels drowsy after taking these medicines and moreover iam afraid whether the boils in her armpit might be a symptom of something more serious such as cancer. thank you for taking the time to read this query.
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
The boils in armpits are because of severe uncontrolled diabetes.
These boils can not be cancer,as in that case these anti diabetic medicines would not have resulted in disappearance of the boils.If these boils become all right with these anti diabetic drugs,this in itself confirms that it is not due o cancer.
As far as her drowsiness on taking these medicines is concerned,it can be due to low levels of blood sugar or low levels of blood pressure.
Next time whenever your mother becomes drowsy after the medicines get her blood sugar levels and blood pressure measurement done.
If any thing found low,it can be corrected by adjusting he dose of medicines.
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Pankaj Malhan's  Response
Boils are a very common manifestation of uncontrolled diabetes,your mother probably had the same reason for the boils.As far as your concern of boil can be of some serious problem,it is very hard to say, as the only way to diagnose it to do the biopsy of the lesion.
I will advise you to consult a doctor to get the area checked and possible biopsy if needed as you may miss the lesion and continue to believe that the lesion has completely disappeared when actually it may still be there.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor